zbMATH — the first resource for mathematics

Generalized Hermite-Hadamard type integral inequalities. (English) Zbl 1305.26055
Summary: In this paper, we have established Hermite-Hadamard type inequalities for functions whose 3rd derivatives are \(s\)-convex depending on a parameter. These results have generalized some relationships with [L. Chun and F. Qi, J. Inequal. Appl. 2013, Article ID 451, 10 p. (2013; Zbl 1297.26047)].

26D15 Inequalities for sums, series and integrals
26A51 Convexity of real functions in one variable, generalizations
26A33 Fractional derivatives and integrals
Full Text: DOI
[1] [1] A. G. Azpeitia, Convex functions and the Hadamard inequality, Rev. Colombiana Math., 28 (1994), 7-12. · Zbl 0832.26015
[2] M. K. Bakula and J. Pecaric, Note on some Hadamard-type inequalities, Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 3, article 74, 2004. · Zbl 1055.26017
[3] W. W. Breckner, Stetigkeitsaussagen fur eine Klasse verallgemeinerter konvexer funktionen in topologischen linearen Raumen, Pupl. Inst. Math. 23(1978), 13-20. · Zbl 0416.46029
[4] L. Chun and F. Qi, Integral Inequalities of Hermite-Hadamard Type for Functions Whose 3rd Derivatives Are s-Convex, Applied Mathematics, 2012, 3, 1680- 1685.http://dx.doi.org/10.4236/am.2012.311232.
[5] L. Chun and F. Qi, Integral inequalities of Hermite-Hadamard type for functions whose third derivatives are convex, Journal of Inequalities and Applications 2013, 2013:451 doi:10.1186/1029-242X-2013-451. · Zbl 1297.26047
[6] S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000.
[7] S. S. Dragomir and R.P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. lett., 11(5) (1998), 91-95. · Zbl 0938.26012
[8] H. Hudzik and L. Maligranda, Some remarks on s-convex functions, Aequationes Math. 48 (1994), 100-111. · Zbl 0823.26004
[9] J. Park, Hermite-Hadamard Type Inequalities for Functions whose Third Derivatives are Convex and s-Convex, Applied Mathematical Sciences, Vol. 8, 2014, no. 1, 13 - 31
[10] J. E. Pecaric, F. Proschan and Y. L. Tong, Convex Functions, Partial Orderings and Statistical Applications, Academic Press, Boston, 1992. · Zbl 0749.26004
[11] S. Qaisar, S. Hussain and C. He, On new inequalities of Hermite-Hadamard type for functions whose third derivative absolute values are quasi-convex with applications, Journal of the Egyptian Mathematical Society (2014) 22, 1922. · Zbl 1296.26016
[12] B-Y. Xi, S-H. Wang and F. Qi, Some Inequalities of Hermite-Hadamard Type for Functions Whose 3rd Derivatives Are P-Convex, Applied Mathematics, 2012, 3, 1898-1902.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.